| Catalog Number |
0115322 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Pain (1994); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Device not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol 3dmax mesh on (b)(6) 2015.As reported, the patient is making a claim for an adverse patient outcome against 3dmax mesh.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient".It is also alleged that the patient experienced emotional distress and the device was defective.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol 3dmax mesh on (b)(6) 2015.As reported, the patient is making a claim for an adverse patient outcome against 3dmax mesh.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2015 ¿ patient was diagnosed with bilateral direct inguinal hernias thereby underwent laparoscopic repair with implant of 3dmax meshes (device 1-right), (device 2-left).Per operative notes, ¿a small direct defect was identified.The two extra large pieces of mesh (device 1-right) and (device 2-left) were placed and sutured.¿ (b)(6) 2020 ¿ patient had an incisional hernia following a repair of a perforated gastric ulcer thereby underwent open repair with implant of ventrio st mesh (device 3).Per operative notes, ¿adhesions were lysed.The hernia defect was measured, and a ventrio st mesh (device 3) was placed into the abdomen and sutured.¿.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2014) is considered to be a best estimate.Updated fields: a2, b2 (outcomes attributed to adv ev), b4, b5, b7, d4 (product catalog no., corporate lot no., udi no., expiry date), g3, g6, h2, h4, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.